# SDR HNAA2019081300224

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 38,433 hours, 34,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.   R & R THE BULB IAW AMM TASK 33-50-06-000/400-801-A.OK FOR SERVICE
